MAUDE Adverse Event Report: BECKMAN COULTER, INC. DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the dxc 700 au chemistry analyzer and found abnormal buffer volume distribution due to defective buffer valves.The fse replaced the buffer valves to resolve the issue.The fse verified system performance.No further issues were reported.The customer was satisfied.Section a2, a4 and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported the generation of erroneously high sodium (na) results for five (5) patients on their dxc 700 au clinical chemistry analyzer.The samples were repeated with results considered correct.The erroneous results were not released out of the laboratory; hence, there was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.

Brand Name
DXC 700 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821-8000
7149613625
MDR Report Key19974638
Report Number9612296-2024-00271
Device Sequence Number15215824
Product Code JJE
UDI-Device Identifier14987666542514
UDI-Public(01)14987666542514(11)190828
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Device Catalogue NumberB86446
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown